# SDR AALA202301234052

- Difficulty date: January 18, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 31,024 hours, 12,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: : SPONGY FLOOR PANEL CENTER AISLE IN FRONT OF LAVATORY L.  MAINTENANCE REPLACED FLOOR PANEL PER TASK CARD 26C25053003.
